Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Dificultad para mantener mi peso:
Jan 23, 2011

Hola Dr. Natterstad!! Te consulto porque hace un año que empecé con el tratamiento antirretroviral (Lamibuvina, Zidovudina, Nevirapina) , y en ese lapso engordé 15 kilos. ¿Es posible que alguna de las medicaciones que tomo me esté hacendo engordar? ¿Si me pongo a dieta, podré bajar de peso sin dificultades? Desde ya, muchísimas gracias por la respuesta!!

Response from Dr. Natterstad

Buenos días,

Engordar no es un efecto secundario conocido de tu régimen. Adelgazar, sí; engordar, no. En cuanto a tus probabilidades de perder peso con una dieta, deberían equivaler a las de una persona seronegativa. Te sugiero que cuentes calorías y hagas ejercicio.

Mucha suerte y un abrazo fuerte.

Dr. Steve


Previous
Gran error o milagro divino!
Next
mas sobre el atripla

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement